Jo C said...
I am a Pharmacy Tech. People don't always have all of the possible side effects and some meds will balance each other out.
decrease sex drive
I took it and I did have a decreased sex drive but nothing else. It worked very well for depression.
Is the most commonly prescribed medication for Mania. It's been around for a long time.
mild nauseau or lack of appetite, stomache upset
thinning or drying of hair
I've been taking Lithium for 20 years. It was probably one of the first mediations used to treat bi-polar disorder. In the past it did cause stomach upset if not taken
with food. Now there is a time released Lithium that doesn't cause that problem.
No medication will cure bi-polar disorder but my mood swings have been less
severe. Lithium requires regular bloodwork to test the level in your system.
I think I'm fortunate that Lithium has worked so well for me. My 18 year old son is being
treated for bi-polar disorder, OCD and anxiety disorder and he's been on many different
medications, none of which have helped him much.
Good luck to you. Sometimes it just seems to be trail and error.